| Model Number |
407688 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/09/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported leak remains unknown.
Event or Problem Description
Related manufacturing ref: 3005334138-2021-00427.During a watchman procedure, a blood leak was noted from the hemostasis valve.The hemostatic valve leaks from the very beginning of the case before any catheters are introduced.The patient was stable.